# SDR HEEA967406

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268X
- Make and model: Bell 206B
- Aircraft serial: 3607
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: S67157539
- Condition: Defective
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA NOT PICKING UP SIGNAL STRENGTH FROM SATELLITES.
